Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Stomach gets big on eating, difficulty in exercising post hernia operation. Help?

I recently had operation on my stomach forh hernia removal and wound closure, After I eat my stomach gets big and I cannot exercise I am not allowed to carry anything heavy so I eat a small dish, Also I am afraid that I am gaining fat on my stomach. So can you help me please Doctor as I dont know what to do, THANK YOU.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

It's common to see patients presenting with feeling of bloating and early satiety following hiatus hernia surgery. It will definitely subside with time
I would advise you following
1. Frequent small quantity meals
2. Avoid spicy/oily food
3. Brisk waking_ walking for 30minutes at a stretch twice a day will help in control of weight

Do get back to me if you have any other query

Take care

Dr Deepak kishore
Answered: Sun, 1 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor